# SDR R61A2020022540256

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 31,428 hours, 23,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Fwd
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRANCE DOOR DIFFICULT TO OPEN, STICKS UPPER FWD FUSELAGE.  CLEANED AND LUBED DOOR AS REQUIRED IAW AMM 52-11-20.
